Journal of the Nigerian Mathematical Society

Journal of the Nigerian Mathematical Society (JNMS)

JNMS provides a means of communication and exchange of ideas among workers in mathematical sciences (mathematics, mathematical physics, statistics, computer science), and offers an effective method of bringing new results quickly to the public. By doing so the journal establishes an informal vehicle enabling the field of mathematical sciences to be understood in a broad sense. It will include theoretical and experimental results, and fundamental and practical research.


Vol 35, No 3 (2016)

Table of Contents

Articles

ENO D. JOHN, NKEM OGBONNA
408-423
GURJINDER SINGH, V. KANWAR, SAURABH BHATIA
424-438
J. SINGH, D. KUMAR, R. SWROOP, S. KUMAR
439-459
K. J. OYEWUMI, E. O. TITILOYE, A. B. ALABI, B. J. FALAYE
460-467
G. K. KALAVATHI, P. A. DINESH, K. GURURAJAN
468-487
AJAZ AHMAD DAR, K. ELANGOVAN
488-509
NAKONE BELLO
510-522
V. U. EKHOSUEHI, W. A. IGUODALA, A. A. OSAGIEDE
523-531
S. O. OGUNDIPE, U. E. VINCENT, J. A. LAOYE, R. K. ODUNAIKE
532-545
S. O. AKINDEINDE
546-559
D. KHATUA, K. MAITY
560-579
ALI JAVAME, ABBA B. GUMEL
580-641